Islam in America . Jane I. Smith
Bibliographic Data
| ID | 10206183 |
|---|---|
| Authors | Kambiz Ghaneabassiri (0000-0002-9109-8183, corresponding author) |
| Year | 2001 |
| Volume | 81 |
| Issue | 2 |
| Pages | 339-340 |
| Publication date | 2001-04-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The Journal of Religion (JOURNAL) |
| Journal identifiers | ISSN: 0022-4189 • E-ISSN: 1549-6538 |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.1086/490865 |
| OpenAlex | W2510923937 |
| Language | EN |
Download · Islam · Library science · Political science · Sociology · Theology · World Wide Web · Computer Science · Education and Islamic Studies · Philosophy · Religion and Society Interactions · Religion, Society, and Development · Religious studies
| Highly cited | No |
|---|